# SDR DALA2019110756459

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500i-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346180) DURING INSPECTION FOUND CORROSION ON SEAT TRACK LBL 45.50 FROM STATION 500I TO 522 AT PAX COMPARTMENT. CORROSION WAS REMOVED PER B737-800 SRM 51-10-02.
